MAUDE Adverse Event Report: FRESENIUS KABI USA, LLC IVENIX INFUSION SYSTEM; INFUSION SAFETY MANAGEMENT SOFTWARE

FRESENIUS KABI USA, LLC IVENIX INFUSION SYSTEM; INFUSION SAFETY MANAGEMENT SOFTWARE
Model Number 030-0028-08
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
Bcma order sent to the lvp was rejected during integration testing medication via integration using dose 0.001mg/100ml - but can be manually programmed on pump.Lvp serial number: unknown.A review of the device logs indicates the following: a bcma (barcode medication administration) order with a dose of 0.001, which is the minimum dose allowed, is rejected by the pump.The lvp should reject anything under 0.001 not including 0.001.The order can still be manually programmed.Reporting due to the referenced technical issue as a conservative measure; no adverse effects or serious injuries were reported.More information is needed to complete the investigation.
 
Event or Problem Description
The lvp rejects orders that are not within restricted limits.In the scenario where an order is sent to the lvp with a dose or drug amount (drug amount / diluent amount makes up the concentration) that is exactly 0.001 the lvp is rejecting the order.This should be the minimum allowed value but is being evaluated as being outside of the limits.The user can proceed by manually programming the order on the lvp.

Brand Name
IVENIX INFUSION SYSTEM
Common Device Name
INFUSION SAFETY MANAGEMENT SOFTWARE
Manufacturer (Section D)
FRESENIUS KABI USA, LLC
50 high street
suite 50
north andover MA 01845
Manufacturer (Section G)
FRESENIUS KABI USA, LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047-8930
8475502913
MDR Report Key23330566
Report Number3014732157-2025-01142
Device Sequence Number9909571
Product Code PHC
UDI-Device Identifier00811505030467
UDI-Public00811505030467
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number030-0028-08
Device Catalogue NumberLVP-SW
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown